# SDR SWAA2024071809065

- Difficulty date: July 3, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N8640D
- Make and model: Boeing 737-8H4
- Aircraft serial: 60084
- Aircraft time: 34,196 hours, 16,369 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING: O/B AFT FLAP; UPPER SURFACE DELAMINATED; 4 INCHES FROM T/E AND 3 INCHES I/B END.<[01] RH WING O/B AFT FLAP TO BE REPLACED ON FAULT#TTG8Q00UCWET.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
